|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
dr, i took 4 paracetamol 650 mg and 2 actifast panadol. what should i do? should i be honest and tell my parents about it? should i be taken to the hospital? im 17 btw.
Thank you for your question. The maximum dose for paracetamol is 4000 mg for an adult. Since you have taken more than the suggested amount, you are advised to visit the nearest hospital for observation. Look out for symptoms of overdose:
You may get online consultations with our doctors here for medical advice and treatments. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.